Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weight gain? Say it isn't so....

Posted by Racer on August 4, 1999, at 0:47:39

In reply to Effexor and weight gain? Say it isn't so...., posted by janey girl on August 3, 1999, at 20:25:13

Actually, I've lost weight on it so far. Also, as an anorexic (since I don't think you ever really recover from that...), don't you dare try to lose weight by taking laxatives! You'll literally kill yourself, and if you don't you'll abuse your system so much it will takes years upon years to straighten out your electrolytes etc.

Be smart! Talk to your doctor, watch your diet, exercise more, stand on your head for that matter - just don't do stupid things like laxatives to lose weight. They really are more harmful than anyone will tell you. (They helped shift me over to type II diabetes, as well as screwing up lots of other systems so that I now can never stop watching my diet - not great for an anorexic, and not a great way to live for anyone.)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:9565